BibTeX record: journals/appml/XuS11

download as .bib file

@article{DBLP:journals/appml/XuS11,
  author    = {Yihong Xu and
               Xiaoshuai Song},
  title     = {The relationship between ic-cone-convexness and nearly cone-subconvexlikeness},
  journal   = {Appl. Math. Lett.},
  volume    = {24},
  number    = {9},
  pages     = {1622--1624},
  year      = {2011},
  url       = {http://dx.doi.org/10.1016/j.aml.2011.04.018},
  doi       = {10.1016/j.aml.2011.04.018},
  timestamp = {Mon, 16 May 2011 12:04:49 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/appml/XuS11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}